# SDR DHL200136550

- Difficulty date: December 1, 2001
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE THRUST REVERSER TRANSLATING SLIDING SLEEVE O/B FRAME CRACKED BETWEEN 2ND AND 3RD BLOCKER DOORS.  REMOVED ACOUSTIC LINER IN AREA OF CRACKED FRAME PER SRM 51-30-30.
